# SDR AALA201510119002

- Difficulty date: October 10, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 51,235 hours, 21,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CYLINDER BOTTLE PRESS LOW.  SERVICED AS REQUIRED.
